# SDR SIMA983291

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5697 - FOUND EMERGENCY ARM LIGHT ON FLIGHT ATTENDANT PANEL DOES NOT ILLUMINATE.  REMOVED AND REPLACED ARM LIGHT BULB.  OPERATIONAL CHECK GOOD.  (M)
